# SDR DJFA20131010001

- Difficulty date: October 10, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N427FL
- Make and model: Beech 400A
- Aircraft serial: RK368
- Aircraft time: 6,844 hours, 5,806 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Smoke
- Location: Glareshield
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, CREW REPORTED SMALL AMOUNT OF SMOKE EMANATING FROM THE CP PTT ON THE GLARESHIELD.  ACFT LANDED SAFELY.  MAINTENANCE INSPECTED THE INSTRUMENT PANEL LIGHTS, WIRES, AND EQUIPMENT COULD NOT IDENTIFY THE SOURCE OF THE SMOKE AND NO EVIDENCE OF BURNING OR OVERHEATING WAS NOTED.  FURTHER INSPECTION OF THE CIRCUIT BREAKER PANEL AND OTHER COCKPIT EQUIPMENT DID NOT REVEAL THE SOURCE OF THE SMOKE AND THE DISCREPANCY COULD NOT BE DUPLICATED.
